# SDR DALA2017010500096

- Difficulty date: July 13, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,977 hours, 31,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 620LB COUNTERSINK. (2EA) CORROSION ON FUEL ACCESS PLATE 620LB COUNTERSINK WAS REMOVED AND MEASURED AND FOUND TWO HOLES OUT OF LIMITS .608" AND .613". THEREFORE WAS REPAIRED WITH BUSHINGS PER SRM 57-10-01.
